# SDR C8GA20080007

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 55,756 hours, 40,553 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: M772
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 706 FROM TOL TO MSP, AFTER TAKEOFF FROM TOL ,THE LANDING GEAR HANDLE WOULD NOT RAISE TO THE UP POSITION.  THE AIRCRAFT RETURNED TO TOL WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT THE LANDING GEAR ACCESSORY UNIT WAS AT FAULT.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT AND OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
